Ask an expert
Question

30 Jun 2010

Glucophage XR
Goodday. I have been on Glucophage XR (to help ovulation) for 4-5 weeks now. About a week and a half after I started glucophage XR my insomnia started. I don''t see any mention to sleeping side-effects in the box, but was wondering whether my body might be responding different to this med? is it possible that glucophage might be causing my sleeplessness?
Answer 421 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I am not aware that insomnia is a side effect of Glucophage.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18606 votes
Vote